# SDR QXEA2010122700935

- Difficulty date: December 21, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 9,174 hours, 10,084 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKING REQUIRED TO STOP. C/W BLEEDING OF THE BRAKE SYS.  IAW AMM 32-42-00-870-801. C/W FUNCTIONAL TEST OF BRAKE SYS IAW AMM 32-42-00-720-801. CHECKS GOOD. C/W FUNCTIONAL TEST OF ANTI-SKID SYS IAW AMM 32-46-00-720-802. TESTS GOOD. C/W ANTI-SKID BUILT-IN TEST IAW AMM 32-46-00-720-801. TESTS GOOD. NO ANTI-SKID FAULTS FOUND IN CDS. RETURNED TO SERVICE. NO PARTS REPLACED.
